# SDR 0003989883

- Difficulty date: October 20, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 50,964 hours, 50,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Aux Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN STRINGER 27R AT FORWARD SECTION OF AUX FUEL TANK.  REPAIRED PER EA 98-177371, REFERENCE LOG PAGE 1512239.
